| Model Number |
PDVM5 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Neck Pain (2433)
| Date of Event |
04/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient had a pdc vivo implanted on (b)(6) 2023.Patient had persistent neck pain and the surgeon suspected implant loosening.The implant was removed on (b)(6) 2024 and the patient was converted to fusion with a shoreline acdf.
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc vivo implant on (b)(6) 2023.Patient had persistent neck pain and the surgeon suspected implant loosening.The implant was removed on (b)(6) 2024 and the patient was converted to fusion with a shoreline acdf.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level defined in the risk documentation.A review of the risk documentation found that the hazardous situation asociated with the complaint is identified and mitigated to a level where the clinical benefits outweigh the risks.Device evaluation could not be completed as the implant was not returned following the removal surgery.No anomalies were identified during the complaint investigation.The removal was due to the patient's neck pain, no reason for the neck pain was identified.The submission is 1 of 1 devices involved in this event.